sexologist-icon
Vaginal bleeding after taking freedase
Advised to take 3mnths freedase Due to double dose of two tablets in one day vaginal bleeding is it periods o spotting shud i take nd complete course and continue after periods cmng the remaining course plz advice
27 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Don't self medicate
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Kindly consult a gynecologist .wish u recovery very soon
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.